Positive semidefinite germs in real analytic surfaces.
Loading...
Official URL
Full text at PDC
Publication date
2002
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer
Citation
Fernando, J. Positive semidefinite germs in real analytic surfaces. Math Ann 322, 49–67 (2002). https://doi.org/10.1007/s002080100264
Abstract
We find all real analytic surface germs in R3 on which every positive semidefinite function germ is a sum of squares (in fact, of two squares) of analytic function germs.